MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC FEMORAL PS CEM LEFT SZ 2.5
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Failure of Implant (1924); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646); Balance Problems (4401); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately seven years post initial left tka, the (b)(6) female patient experienced loosing of the femur due to femoral bone loss.There was no breakage of device or surgical prolongation.Patient was revised to a competitor's device as surgeon felt patient was a underline nickel allergy.Patient was last known to be in stable condition following the event.X-rays/photos received.The devices are not available for evaluation.
 
Additional Manufacturer Narrative
Concomitants products : logic tibia ps mod insrt sz 2.5 13mm (cat# 02-012-35-2513 / serial# (b)(4)); lgc tibial fit tray cem sz 2.5f / 2.5t (cat# 02-012-45-2525 / serial# (b)(4)); three peg patella 32mm (cat# 200-02-32 / serial# (b)(4)); tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(4)); fluted stem extension 25l x 14 mm (cat# 204-34-02 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3, h6 and h9 have been updated accordingly.(h3) the revision reported was likely the result of an underlying nickel allergy, which may have caused the observed bone loss/deformity and resulted in the reported femoral loosening.However, this cannot be confirmed as the devices were not returned for evaluation.The most probable root cause associated with the reported event of "loosening - femoral¿ is associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.
 
Event or Problem Description
As reported, approximately seven years after a left total knee replacement, the patient experienced loosening and underwent a revision procedure.A revision operative report was provided.Post operative diagnosis was noted as polyethylene wear and a loose femoral component.Intraoperatively the surgeon observed osteolysis behind the femoral component.The tibial and patellar components were noted as well fixed.It was noted the patient was revised to a competitor's oxinium construct as the surgeon feared the patient had a nickel allergy.No medical or surgical interventions were reported.No additional information was provided.
 
Additional Manufacturer Narrative
Corrected fields: h6 clinical codes additional information: b5, h6 component code, d10.D10: logic tibia ps mod insrt sz 2.5 13mm (cat# 02-012-35-2513 (2797390), lgc tibial fit tray cem sz 2.5f / 2.5t (cat# 02-012-45-2525 (2971924), three peg patella 32mm (cat# 200-02-32 (3645149), tibial stem ext.Screw (cat# 204-70-00 (3895200), fluted stem extension 25l x 14 mm (cat# 204-34-02 (3825732).
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of femoral loosening.Additional reasons for the reported revision may be prosthesis wear, instability and inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear and instability could not be confirmed from the provided information.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 2.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14307791
Report Number1038671-2022-00534
Device Sequence Number5376101
Product Code JWH
UDI-Device Identifier10885862001139
UDI-Public10885862001139
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2018
Device Model NumberLOGIC FEMORAL PS CEM LEFT SZ 2.5
Device Catalogue Number02-010-01-0225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer10/03/2022
Not provided
02/25/2025
Initial Report FDA Received Date05/06/2022
Supplement Report FDA Received Date10/27/2022
12/23/2024
02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale